# SDR DALA2025031401978

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 50,290 hours, 26,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3163 - SMOKE - DONNED OXYGEN MASKS DUE TO A LIGHT GRAY SMOKE ENTERING THE COCKPIT AND CABIN AFTER DEPLOYING REVERSERS. QUICKLY DISSIPATED AFTER STOWING. CORRECTIVE ACTION: NO TROUBLE FOUND. PERFORMED NO-GO LEVEL A DECONTAMINATION PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE. (LP: 7089392)
